# SDR AALA202405235924

- Difficulty date: May 8, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 60,854 hours, 38,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: D5347210220000
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON INBOARD UPPER SPLICE AT FR 68 AND -Y1162. REPLACED SPLICE PER SRM 51-42-11.
